[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.211.1.15. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
August 16, 2010

Papulopustular Eruption Associated With Panitumumab

Author Affiliations

Author Affiliations: Department of Dermatology (Dr Ward), Medical University of South Carolina (Mr Korman), Charleston; and Maize Center for Dermatopathology, Mt Pleasant, South Carolina (Dr Maize).

Arch Dermatol. 2010;146(8):918-935. doi:10.1001/archdermatol.2010.170

Panitumumab is 1 of 2 monoclonal antibody (mAb) epidermal growth factor receptor inhibitors (EGFRIs) approved by the US Food and Drug Administration (FDA) and increasingly used to treat metastatic colorectal carcinoma. The cutaneous adverse effects of EGFRIs include papulopustular eruption, xerosis, pruritus, paronychia, hair growth abnormalities, telangiectasia, and others.1 Adverse effects of panitumumab have been well documented in the oncology literature but have received less attention in dermatologic journals. We herein report a case of a severe papulopustular eruption associated with panitumumab treatment.

First Page Preview View Large
First page PDF preview
First page PDF preview
×